# SDR AWXA0001008

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 4910 · APU Cowling/Containment
- Part: Duct
- Part number: 6550938181
- Condition: Damaged
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS PULLED THROUGH ON APU RAM AIR INTAKE DUCT; ANGLE BROKEN OFF ON END. REMOVED Z ANGLE, CUTOUT THE DAMAGED AREA; FABED Z ANGLE AND REPAIR PARTS; INSTALLED Z ANGLE AND REPAIR PARTS ON APU RAM AIR INTAKE DUCT IAW SRM 51-40-02, 51-70-13 FIG 1 DWG 65-50938
